# SDR ASAA2017100122081

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,271 hours, 6,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A33077
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT CLOSE AND OPEN CORRECTLY.  ACFT GROUNDED.  FOUND THE L2 DOOR SLIDE GIRT BAR Z FOLD OUT,  REMOVED DOOR SLIDE ASSY, FOLDED GIRT Z FOLD IAW MM 25-66-01-400-801.  REINSTALLED SLIDE ASSY IAW MM 25-66-01-400-803 OPS CHECKED GOOD.
